# SDR 97ZZZM473

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980R
- Make and model: Amd FALCON20C5
- Aircraft serial: 98
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Assy
- Part number: A223801M1
- Condition: Seized
- Location: Lt Main Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR WOULD NOT EXTEND WITH NORMAL OR EMERG PROCEDURE (ELP).  REPLACED LT GEAR UPLOCK ASSY, LT MAIN GEAR DOWNLOCK MICROSWITCH AND INSPECTED ALL LT LANDING GEAR WIRING.  INCLUDING LT MAIN GEAR DOOR MICROSWITCH ADJUSTMENT FOR PRECAUTIONARY MEASURES.  REPLACED LT FWD GEAR DOOR UPLOCK, CROSSOVER CABLE AND FWD PIN ON DOOR SAFETY LOCK, DUE TO ASSEMBLY BEING BENT AND SEIZED.  C/W HARD LANDING INSPECTION.  REPLACED DAMAGED LT DLE, FLAP AND WING TIP.  AIRCRAFT TEST FLOWN AND RETURNED TO SERV.  S/D - 14G1 SWITCH ASSY WAS REMOVED FROM A/C FOR EVALUATION, OVERHAUL AGENCY FOUND INTERNAL MICROSWITCH DEFECTIVE DURING RECEIVING INSPECTION/TEARDOWN.
